Shortness Of Breath After Taking Anti-hypertensive Drugs?
Greetings …! R nThe doctor is currently treating hypertension, I am taking 500mg of Losartan and it works, even ED can be treated. the problem is sometimes I experience shortness of breath. Is this normal or should I change my medication? I have used amlodipine and I have no problem with shortness of breath but it has resulted in decreased vitality or ED. R nPlease help … I’m 41 years old.
Hello Mr. Putra,
Losartan is a blood pressure-lowering drug that can also be used to treat heart failure and kidney dysfunction. Like drugs in general, besides having properties, this drug also has several side effects including:
hypoglycemia or low blood sugar levels
urinary tract infection
upper respiratory tract infection
low blood pressure
It is necessary to clarify whether the tightness you feel appears at almost the same time? do you take any other medicines? Are you an active smoker or do you like to smoke? do you have a history of asthma or other lung diseases?
From this information and a direct examination by a doctor, it can be seen whether there is a direct link between the tightness you feel and the consumption of losartan drugs. For that you should do a consultation and direct examination with the doctor who treats you, sir
may be useful,